T Nation

Insomnia Since Starting TRT


#448

Insomnia has returned with a vengeance!


#449

You try trazadone yet?


#450

Not yet , the mirtazapine plays a siliar role to trazodone which I am currently taking.
I have completely lost the ability to sleep


#451

Damnit that sucks. You have tried many things. What’s next? Have you tried a different delivery method for TRT? Maybe something like cream will help since it is a daily dose and doesn’t build up over time. You could have lower t levels at sleep if you dose only in am.


#453

I’m nearly 3 weeks into a new protocol, lower dose, I need to give this a few more weeks for things to settle, hopefully bringing my E2 down. I’m literally running out of ideas, the insomnia is ruining my life and I’m not sure how long my body will be able to function on no sleep… things are gonna start going wrong. I had a bad accident at work a few weeks ago, it could’ve been a lot worse… complacency on my part


#454

Remind me. Do you have a good doc helping you? I would find a doc who can dig deeper if not.


#456

No, I don’t have great support, I end up suggesting things to the doctor!
My TRT protocols are by following advice from you guys.


#457

Next week I will be microdosing liquid fluoxetine, I am also due to see a psychotherapist soon


#458

Have you tried sleep study?


#459

Find a good doc and use him to fix this . Maybe do a consult with one of the trt docs and explain your situation. Surely they have run across someone on trt and your history.


#460

I’m feeling a lot better!! I think it’s the dim+cdg+zinc. No more anxiety, no more rls. However I’m not noticing anything from the T either. I’m gonna switch to injections and see how that works out.


#461

Hey bro, glad to hear you are making progress. Sorry I have been quiet for the last few days but my situation has deteriorated. I haven’t slept for 4 days now. Every time I drift off to sleep I have a panic attack. I am also waking up in a pool of sweat.

I stopped the mirtazapine as this wasn’t working anymore and switched to a tiny amount of SSRI in a morning.

I am just so physically and mentally drained. I would consider taking the AI but I have no idea where my E2 is at this moment in time, I am only 3 weeks into the new protocol so it’s just too early to test but the thought of waiting another few weeks is soul destroying. I am losing hope, I can’t do this anymore,


#462

Get yourself some alprazolam or promethazine. That sounds really bad. To be honest I also upped my Ssri which helped really fast. I would go for dim+cdg seems like you’re really at an low point. Fuck the adjustment. Try everything that can help you. Also get yourself 50mg zinc daily.
With how many mg did you start sertraline? How much t at the moment? How did you feel without SNRI before t? Was the feeling at the moment the same as during the SNRI withdrawal?

If you really feel you loose control get yourself into psychiatry temporarily. You need a good psychiatrist nonetheless. But the most important thing is you need a good drug at the moment to calm you down.


#463

I got some promethazine, it doesn’t work for me unfortunately, nothing does!

I just ordered some of this.

I started with 25mg, this was far too high a dose to start on for me, I quit this due to terrible stomach cramping. I also quit the mirtazapine last weekend as it wasn’t helping me sleep anymore. On Tuesday I started on liquid fluoxetine (prozac) at 2mg, next week I will be moving up to 4mg, I am starting slow because I have terrible side effects from these kind of medications. I also read articles that say 5mg of fluoxetine is nearly just as effective as 20mg.

I take 50mg E3.5D

Anxious, nervous and disturbed sleep.

I guess it feels the same.

I am due to see a psycholgist next week and a psychiatrist in April.

You are right, I need to throw everything at this now because my body is starting to shut down and I am losing the will to live. I don’t mean suicidal but my thoughts are becoming more negative like “what’s the point in living this life”. The insomnia and anxiety are getting the better of me, I am slowly withdrawing from life. I now have panic attacks if I drift off into sleep and wake up immediately. Life has become unbearable.

I am SERIOUSLY considering using Exemestane OR the Estrohalt DIM that I have but I don’t know how to dose either. My prescription for Exemestane says 12.5mg EOD which I feel is too high. The Estrohalt DIM says 1/2 a tablet a day or 1 full tablet a day.

Can someone advise me on which one I should try and recommend a low dose protocol for me?
I am scared to death of crashing my E2 but I can’t feel any more shit than I do right now.

@rightsaidfreud @enackers @roscoe88 @jpt365 @narcissusford


#464

You’re in hell right now, I hear you. But I need you to tell those voices in your head to fuck right off! You ARE going to get through this, you don’t have the answer right now but you need to keep the faith that it’s coming. This stuff is such a long road of ups and downs. Read my threads man, I understand your pain. I dealt with the insomnia/anxiety/panic attacks on-and-off too, for over 15 months!

However, if things feel too bad, which it seems like you’re saying they’re getting there, you need to make a promise to yourself right now that you’ll hospitalize yourself for a bit until you can recalibrate. This level of hopelessness you’re expressing can compound itself.

I wish I had an advanced degree in biochemistry so I could help out with situations like yours, or even my own. Unfortunately I can only go off of my anecdotal experience. That experience being that if you mess with E2 before you’re stable then you’re just chasing your tail. I’m 5 1/2 months in on TRT again (I think you are too?) and I’m just BARELY regaining some sense of normalcy. Stay strong man! Hopefully others will chime in with suggestions soon.


#465

Don’t you have anatrazole! You need something stronger. If it’s bothering you this bad you need to go strong and then once it’s cleared find a way to manage.

Don’t worry about crashing your gonna take a small amount.


#466

You need a Few days out man. There must be a way to sleep? When it comes to the estrogen what makes you think it’s estrogen again?

Get some bloods taken the moment you can. You need a snap shot of what your body is doing with the T your injecting.

Why are you having panic attacks. You might jsut need to take some bars. Something strong to calm I down until you see the right doc. Bars=Xanax …


#467

I also have anastrozole at hand. I have just ordered a test and it will be taken at the 4 week mark which I know is too early but I need to know nevertheless. I can’t be sure my insomnia is E2 related but I have had high E2 since starting TRT and I haven’t done anything about it apart from change dosage. I want to know how I would feel if the E2 was within the normal range


#468

If e2 is in range you’ll feel great. If it’s out of range you will have sides. One is insomnia.

Jsut take .25mg and it works fairly quick. Where was your estrogen last bloods?


#469

Ok e2 was 60 two weeks ago from your post.

You’ve tried so many other things. I’d be flipping out if I hadn’t been able to sleep. You keep thinking it’s estrogen and you’ve been patiently waiting. If I was in your shoes I’d jsut pop an ai. Take one and pay attention to the next 24-48 hours.

Dim takes time to work it will take weeks and you can crash e2.

When’s your next shot?